# SDR DALA2024071207089

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 59,135 hours, 30,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION LH WING INB FLAP TRACK 2 BEARING AT RIB 9 LEVEL / INB & OUTB PLATES. CORRECTIVE ACTION: REPAIRED PER ER/A 614887-14. (0441615)
